Jun 28, 2009
MAM PLEASE HELP ME OUT!!! I M VERY DEPRESSED. TWO MONTHS AGO,,I WAS SUFFURED FROM JAUNDICE AND NOW I GOT MILD HAPATOMEGALY WITH BILIRUBIN 2.25 !! I FEEL PAIN ON RIGHT SIDE OF STOMACH,,I M TREATED BY A GOOD DOCTOR,ITS 15 DAYS I M TAKING MEDICINES BUT WANT TO KNOW MORE ABT MY CONDITION. IS MILD HAPATOMEGALY SERIOUS?? I FEEL WEEKNESS! PLS TELL ME IN HOW MANY WEEKS I CAN RECOVER. I MEAN THE TREATMENT PERIOD.AND WHAT PRECAUTIONS I HAVE TO TAKE. PLS HELP ME OUT. I WILL BE VERY THANKFUL TO U MAM
Response from Dr. McGovern
Hepatomegaly only means enlargement of the liver. This can reverse back to normal size when the event that is irritating the liver is over. This can include viral hepatitis or drug toxicity or alcohol toxicity, etc...
If you had jaundice (were yellow) and are now "on treatment" I am assuming that your doctor decided to treat you for acute hepatitis C infection.(You forgot to mention your infection). It turns out that jaundice is actually a good sign in acute hepatitis C - it often means that the patient may actually clear the virus on their own. We follow viral loads in patients with acute HCV for about 10 weeks before treatment to see if they will clear on their own.
effects of drugs while on hep c treatment
Very worried Mother please help
- Hairy Tongue After Anal Sex Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Loose Stool After Breast Sucking Sign Of HIV AIDS
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
- Can Pap Test Show Signs Of An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.